ON APPROXIMATION PROPERTIES OF STANCU VARIANT lambda-SZASZ-MIRAKJAN-DURRMEYER OPERATORS


Aslan R., Rathour L.

KOREAN JOURNAL OF MATHEMATICS, vol.30, no.3, pp.539-553, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.11568/kjm.2022.30.3.539
  • Journal Name: KOREAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.539-553
  • Van Yüzüncü Yıl University Affiliated: Yes